Share On Facebook
Share On Twitter
Contact us

The medications and supplements you take to enhance sexual performance can have negative implications to your health, a medical Doctor claim.

Dr. idris Adeniyi, a Medical Practitioner, at Rehoboth clinic counsel Nigerian men on the effect of abuse of sexual enhancement supplements and drugs.

According to him most of these sexual enhancement supplements or drugs could cause increase in headache and high blood pressure for those that take them. The sudden change in blood flow from the increased levels of nitric oxide causes the headaches.

He added that most people who often abuse such drugs, herbs or supplements could have palaentation condition, which he described as abnormal beating of heart constantly, such condition is dangerous to human system if not controlled.

The medical expert also noted that intake of sexual enhancement drugs could cause anxiety and when such was set in, could lead to depression.

Dr. Adeniyi stated that some sexual enhancers taken by men caused skin reactions because of the kind of components or agents used in preparing such drugs or supplements.

However, he said that such reactions vary from person to person due to differences in individuals.

“Some of these sexual enhancement supplements actually cause people to have sleepless night because of pharmaceutical agents used in preparing such drugs,” he warned.

He however advised that if any man must take or use such male sexual enhancement, it must be prescribed by a medical practitioner that understands the level of blood pressure of such consumer.

 

Leave a Reply

Your email address will not be published. Required fields are marked *